# SDR CWQR20110915020

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 2,359 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 661503517
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK,  FOUND THIS SUPPORT BRACKET WITH A 2" CRACK IN THE CORNER RADIUS.  HAVE SEEN SIMULAR CRACKED BRACKETS ON OTHER ACFT.  THIS BRACKET SUPPORTS THE ECU.
